# SDR UPS96205847

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1100-1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED SEAT TRACK CORRODED OUT OF LIMITS AT STA 1100-1300, RBL 25, WL 208.    REPLACED IAW SRM 53-10-5, 51-10-6MM, 51-20-151, 51-30-2.
